# SDR CALA2021061400860

- Difficulty date: June 13, 2021
- Submitted: June 14, 2021
- Operation: Air carrier
- Aircraft: N69826
- Make and model: Boeing 737924ER
- Aircraft serial: 42180
- Aircraft time: 21,205 hours, 7,599 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143A3210
- Condition: Scratched
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SURFACE SCRATCH ON L/H CAPT STATIC PORT. ON AAR NR 99905150 BLENDED AREA @ L/H CAPT STATIC PORT SKIN ORIGINAL MAT 0.080 ALLOWABLE MAT LOSS .003, MAT LOSS 0.002, MAT REMAINING 0.078 FOUND TO BE WITHIN LIMITS IAW B737-900 SRM 53-30-01 TABLE 101.
